# SDR CALA9901655

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTTOM OF NR 3 ENGINE COWL SKIN DENTED AND SCRATCHED BETWEEN STIFFENERS 9 & 10.  THE DAMAGED AREA WAS CUT OUT AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 54-30-3.
